IMPROVED EXPONENTIAL ESTIMATOR IN STRATIFIED RANDOM SAMPLING

Rajesh Singh

Abstract


In this article we have considered the problem of estimating the population mean  in the stratified random sampling using the information of an auxiliary variable x which is correlated with y and suggested improved exponential ratio estimators in the stratified random sampling. The mean square error (MSE) equations for the proposed estimators have been derived and it is shown that the proposed estimators under optimum condition performs better than estimators suggested by Singh et al. (2008). Theoretical and empirical findings are encouraging and support the soundness of the proposed estimators for mean estimation.


Keywords


Auxiliary variable, exponential ratio-type estimates, mean square error, stratified random sampling

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v5i2.118

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

IMPROVED EXPONENTIAL ESTIMATOR IN STRATIFIED RANDOM SAMPLING

Keywords

Auxiliary variable, exponential ratio-type estimates, mean square error, stratified random sampling

Description

In this article we have considered the problem of estimating the population mean  in the stratified random sampling using the information of an auxiliary variable x which is correlated with y and suggested improved exponential ratio estimators in the stratified random sampling. The mean square error (MSE) equations for the proposed estimators have been derived and it is shown that the proposed estimators under optimum condition performs better than estimators suggested by Singh et al. (2008). Theoretical and empirical findings are encouraging and support the soundness of the proposed estimators for mean estimation.


Date

2010-07-30

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 5. No. 2, July 2009



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810